DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/3326

Title: Hyperplane sections of Grassmannians and the number of MDS linear codes
Authors: GHORPADE, SR
Keywords: schubert varieties
normality
formula
weights
segre
Issue Date: 2001
Publisher: ACADEMIC PRESS INC
Citation: FINITE FIELDS AND THEIR APPLICATIONS, 7(4), 468-506
Abstract: We obtain some effective lower and upper bounds for the number of (n, k)-MDS linear codes over F-q. As a consequence, one obtains an asymptotic formula for this number. These results also apply for the number of inequivalent representations over F-q of the uniform matroid or, alternatively, the number of F-q-rational points of certain open strata of Grassmannians. The techniques used in the determination of bounds for the number of MDS codes are applied to deduce several geometric properties of certain sections of Grassmannians by coordinate hyperplanes.
URI: http://dx.doi.org/10.1006/ffta.2000.0299
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3326
http://hdl.handle.net/10054/3326
ISSN: 1071-5797
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback